Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in the eyes, excessive yawning, severe headache, drowsiness and dry mouth. Any advice?

Hi I am a male aged 48 years , when i take oily food specially in tha night time the next day morning i feel yawning excessively and slowly pain starts behind my left eye and through out the day have severe headace for which i take PAN D capsule with Dicloran A and Triptomer 25mg at the night time. the next morning i feel drowsy and dry mouth and light body sensation. please kindly advice me accordingly.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
hi there!
these are the classical symptoms of acidity, what all you have mentioned.
i would advise to avoid oily foods specially at night, if you cannot avoid, take these precautions- 1. have half glass of cold milk before going to bed, this will reduce acidity. 2. don't sleep for at least 2 hours after dinner. 3. take two pillows beneath your head, to prevent water-brash. 4. you can continue the medicines what you are taking on as and when required basis.
hope this helps.
Answered: Mon, 18 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor